# SDR SWAA041111

- Difficulty date: April 19, 2004
- Submitted: August 16, 2005
- Operation: Air carrier
- Aircraft: N689SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23387
- Aircraft time: 56,921 hours, 49,714 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Tie
- Part number: 65C27314
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND SHEAR TIES AT BS 706, STRINGER 1R, BS 787, STRINGER 10L, BS 847, STRINGER 14L, CRACKED.  REMOVED AND REPLACED SHEAR TIES PER SRM.
